# SDR SWIA201024986

- Difficulty date: October 3, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 10,230 hours, 5,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT ABOVE SERVICE DOOR BROKEN. (SERVICE CHECK) REPLACED EMERGENCY EXIT SIGN.
